Journal of Siberian Federal University. Mathematics & Physics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2011, Volume 4, Issue 3, Pages 308–319 (Mi jsfu189)  

On motion of a flooded jet of binary mixture in a viscous fluid

Victor K. Andreevab, Natalya L. Sobachkinac

a Institute of Computational Modelling, Siberian Branch of the Russian Academy of Sciences, Krasnoyarsk, Russia
b Institute of Mathematics, Siberian Federal University, Krasnoyarsk, Russia
c Institute of Basic Training, Siberian Federal University, Krasnoyarsk, Russia

Abstract: The invariant solution to the problem of motion of a flooded jet of binary mixture in a viscous heatconducting fluid is investigated. The motion is induced by longitudinal pressure gradient in a mixture. The problem reduces to solving a conjugate initial-boundary value problem for parabolic equations. Stationary solution of problem is determined and it is shown that this solution is not the limiting one at different pressure gradients values. Using Laplace transformation properties the exact analytical solution was obtained. Some examples of numerical reconstruction of the velocities, temperatures and concentration fields depending on geometric and physical parameters were considered.

Keywords: binary mixture, flooded jet, pressure gradient, stationary solution, Laplace transformation.

Full text: PDF file (224 kB)
References: PDF file   HTML file
UDC: 532.516
Received: 18.01.2011
Received in revised form: 25.03.2011
Accepted: 10.04.2011

Citation: Victor K. Andreev, Natalya L. Sobachkina, “On motion of a flooded jet of binary mixture in a viscous fluid”, J. Sib. Fed. Univ. Math. Phys., 4:3 (2011), 308–319

Citation in format AMSBIB
\Bibitem{AndSob11}
\by Victor~K.~Andreev, Natalya~L.~Sobachkina
\paper On motion of a~flooded jet of binary mixture in a~viscous fluid
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2011
\vol 4
\issue 3
\pages 308--319
\mathnet{http://mi.mathnet.ru/jsfu189}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu189
  • http://mi.mathnet.ru/eng/jsfu/v4/i3/p308

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:243
    Full text:73
    References:24

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021